Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on Hahn's theorem on ordered abelian groups


Author: A. H. Clifford
Journal: Proc. Amer. Math. Soc. 5 (1954), 860-863
MSC: Primary 20.0X
MathSciNet review: 0067882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0067882-9
Article copyright: © Copyright 1954 American Mathematical Society